# SDR FDEA2019082101951

- Difficulty date: August 10, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,937 hours, 18,115 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Torn
- Location: Lt Wing Te Flap
- Part time: 82,937 hours, 18,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PRE FLIGHT WALK AROUND FOUND LEFT INBORD FLAP DAMAGED " TORN" ON   LOWER SKIN.  DUE TO FAILURE OF MAIN WHEEL BRAKE. REPAIRED PER E.A. 1-5750-T0348787. REPAIRED RIB AND SKIN.
